# SDR MALA090018

- Difficulty date: February 10, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 27,165 hours, 29,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330151
- Part serial: 2128
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING JC335003, FUNCTIONAL TEST OF EMERGENCY BATTERY PACK CAPACITY, POWER PACK 21LN FAILED CHECK.  REMOVED AND REPLACED POWER SUPPLY 21LN, P/N 3301-51 S/N ON 2123 S/N OFF 2128.  ALL WORK DONE IAW SAAB AMM 33-50-10.  OPS CHECK GOOD.
